# SDR SWAA2016051051670

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 40,568 hours, 23,166 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0311956
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK CLIMBING THROUGH 18500 CABIN ALERT HORN & LIGHT ILLUMINATED.  R & R NR 2 CABIN PRESS CONTROLLER IAW AMM.
